# SDR ERAA9564

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Failed
- Location: 2nd Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CUTTING 2ND STG B.T.P. CLEARANCE METAL BEGAN TO FLAKE OFF.    2ND STAGE NOZZLE SENT IN  FOR OVERHAUL
